MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INOGEN? X4 CRT-D; Cardiac Resynchronization Therapy Defibrillator (CRT-D)

BOSTON SCIENTIFIC CORPORATION INOGEN? X4 CRT-D; Cardiac Resynchronization Therapy Defibrillator (CRT-D)
Model Number G148
Medical Device Problem Codes Over-Sensing (1438); Under-Sensing (1661)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a routine generator change procedure, the presenting electrogram (egm) of this cardiac resynchronization therapy defibrillator (crt-d) showed farfield atrial oversensing and undersensing of atrial flutter.Technical services (ts) was contacted and provided programming optimization recommendations.The generator change was completed successfully with the crt-d explanted due to normal battery depletion (nbd) and replaced with a new device and the right atrial (ra) lead remains in service.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.

Brand Name
INOGEN? X4 CRT-D
Common Device Name
Cardiac Resynchronization Therapy Defibrillator (CRT-D)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key50161818
Report Number2124215-2026-42230
Device Sequence Number21484548
Product Code NIK
UDI-Device Identifier00802526534591
UDI-Public(01)00802526534591(17)191117
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/17/2019
Device Model NumberG148
Device Catalogue NumberG148
Device Lot Number182454
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2026
Initial Report FDA Received Date08/06/2026
Date Device Manufactured12/06/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age86 YR
Patient SexMale